# SDR USAASB00227

- Difficulty date: August 20, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALB - MAINTENANCE FOUND THE FOLLOWING EMERGENCY/EVACUATION LIGHTS INOPERATIVE, EXIT SIGNS IN FORWARD GALLEY CEILING AND FORWARD LAVATORY WALL, OVER FORWARD ENTRY DOOR AND FORWARD ENTRY DOOR SIDEWALL, SEAT 1C AISLE LIGHTS AND BULLNOSE LIGHTS AT SEAT ROWS 1 AND 3.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK (P/N AD2013-1A) AND CHARGER ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
